# SDR AALA202506245659

- Difficulty date: June 14, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 90,490 hours, 11,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L3 DOOR AFT EMERGENCY EXIT SIGN INOP. **SUPPLEMENTAL REPORT FOR SDR AALA202506165659** (CLOSED)** MAINTENANCE REPLACED BATTERY PACK IAW AMM 33-51-06.
